7 Days In…

I’m now a week into my medication and so far, so good.

I’ll be honest, though…I wasn’t feeling great over the first couple of days last week. My doctor said that I would feel “weird” and sure enough, that’s how I felt.

The first day saw my stomach doing butterflies. I then started yawning uncontrollably, yet I wasn’t really tired. My lips tingled a bit and my mouth got pretty dry. It was all a strange sensation.

The second day saw my stomach react negatively. I was driving to work with Sunshine when I told her that I wouldn’t be able to go into the office.  I dropped her off and went back home to lay on the couch for most of the day. As the afternoon went on, though, I felt a lot better. I then figured if I could handle the morning, I would be fine to handle the afternoon.

In the next few days, the only real side effect was a bit of dizziness and dry mouth. It was a very weird feeling, but nothing I couldn’t handle.

So today is Day 8. On Saturday I’m supposed to double-up my dosage. Thankfully, I’m going to be with my son and not at the office so I’m hoping to not see much in terms of changes. We’ll hang out during the morning so I can let my body react accordingly, then we’ll do some shopping after lunch.

I’m a little bit nervous, though…just because my pharmacist warned me that this was a pretty large dose of meds. Having read a couple of comments on the blog, though, have me confident that I’ll get through this without much of a problem. I might get thrown off a bit at first, but I should hopefully feel better as the day goes on.

And after a couple of weeks, I should be feeling great. Fingers crossed…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s